Translator Disclaimer
1995 Torsion sections of elliptic surfaces
Rick Miranda, Peter Stiller
Author Affiliations +
Ark. Mat. 33(1): 117-134 (1995). DOI: 10.1007/BF02559607

Abstract

Given a torsion section of a semistable elliptic surface, we prove equidistribution results for the components of singular fibers which are hit by the section, and for the root of unity (identifying the zero component with $\mathbf C$) which is hit by the section in case the section hits the zero component.

Funding Statement

Research supported in part by the NSF under grant DMS-9104058 and the NSA under grant MDA 904-92-H-3022.

Citation

Download Citation

Rick Miranda. Peter Stiller. "Torsion sections of elliptic surfaces." Ark. Mat. 33 (1) 117 - 134, 1995. https://doi.org/10.1007/BF02559607

Information

Received: 4 October 1993; Published: 1995
First available in Project Euclid: 31 January 2017

zbMATH: 0843.14015
MathSciNet: MR1340272
Digital Object Identifier: 10.1007/BF02559607

Rights: 1995 © Institut Mittag-Leffler

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.33 • No. 1 • 1995
Back to Top